آمار

تعداد نشریات43
تعداد شماره‌ها1,223
تعداد مقالات15,024
تعداد مشاهده مقاله50,493,442
تعداد دریافت فایل اصل مقاله13,578,295
Raji Reddy, Narahari, Mohapatra, Jugal. (1401). A robust numerical scheme for singularly perturbed delay parabolic initial-boundary-value problems involving mixed space shifts. سامانه مدیریت نشریات علمی, 11(1), 42-51. doi: 10.22034/cmde.2022.50833.2109
Narahari Raji Reddy; Jugal Mohapatra. "A robust numerical scheme for singularly perturbed delay parabolic initial-boundary-value problems involving mixed space shifts". سامانه مدیریت نشریات علمی, 11, 1, 1401, 42-51. doi: 10.22034/cmde.2022.50833.2109
Raji Reddy, Narahari, Mohapatra, Jugal. (1401). 'A robust numerical scheme for singularly perturbed delay parabolic initial-boundary-value problems involving mixed space shifts', سامانه مدیریت نشریات علمی, 11(1), pp. 42-51. doi: 10.22034/cmde.2022.50833.2109
Raji Reddy, Narahari, Mohapatra, Jugal. A robust numerical scheme for singularly perturbed delay parabolic initial-boundary-value problems involving mixed space shifts. سامانه مدیریت نشریات علمی, 1401; 11(1): 42-51. doi: 10.22034/cmde.2022.50833.2109


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب